Aa
A
A
Close
Avatar universal
Phentermine tingling
Hi,
I just started taking phentermine today and have noticed that my skin on my back, arms, and legs get waves of tingling....sort of like a chill.  Has anyone else had this happen?

Thanks
Cancel
4 Answers
4 Answers
Page 1 of 1
479477 tn?1312331482
Is this the first time ever that you have taken Phentermine? Are you taking the 37.5 mg? When I first took phentermine it was back in 1997 and I also experienced similar effects for the first couple of days I took it. I also sweat a lot during those first couple of days too. I would say if it is your first time, then it is probably pretty normal. But, if you would feel more comfortable, check with your doctor. Hope all goes well! Good Luck
Comment
Cancel
479477 tn?1312331482
Comment
Comment
Submit Comment
Avatar universal
Thank you so much for the support.  It is my first time and yes, I'm taking 37.5 mg.  I hit 50 last year....gained 15lbs over the winter in addition to the extra that I already had and needed something to jump start my weight loss.  I was kinda bummed when I started to feel the tingling.  A friend of mine said that she didn't feel well the first 3 days too.  Have you had good luck with it?  Take care.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
178107 tn?1315951230
That is normal. If you are taking the 37.5, you could break them in to and take half in the morning and the other in the afternoon.  Don't wait to late or the could keep you from sleeping.  I've taken them off and on for 4 years. I lost 40 pounds on them the first time within 4 months. They worked great.  The longer you take them the less effective they are. So you may even want to start out by just taking half for a while. Good luck.
Comment
Cancel
178107 tn?1315951230
Comment
Comment
Submit Comment
479477 tn?1312331482
You are most welcome. Yes, phentermine has always been great for me and weightloss. I went up to 207 pounds with my daughters birth, and that was 11 years ago, after her birth, I could not shed the many extra pounds. Went on phentermine 37.5 mg and had a b12 shot every 2 weeks and I shed the pounds VERY quickly, but I also exercised and ate hardly no fat and added sugars. But, as the years have come and gone another child and just getting older, I have used phentermine often and it always helps me loose my extra weight. But, my doc will not give it to me again, she states I am within my weight range. But, I would still love to shed like 8-10 pounds. Anyway, good luck to you!
Comment
Cancel
479477 tn?1312331482
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
10780186 tn?1459710003
Blank
raevynnm feeling productive Comment
6 hrs ago
4059843 tn?1454481984
Blank
mishymoshymarcy This is a beautiful world Comment
10 hrs ago
675718 tn?1449992146
Blank
drifter0213 commented on advanced niTD
21 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Healthy Living Answerers